# SDR SWAA2020122137297

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 56,575 hours, 33,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'EXIT/SALIDA' LIGHT COVER NEAR FWD GALLEY DOOR POPPED OFF, WILL NOT STAY ON.  INSTALLED NEW EXIT LIGHT COVER, PER AMM 33-51-02.
